MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938724
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that twelve (12) units of em2400 valve sets leaked from the valve station 5.This occurred during preparation.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: b3, b5, h4, h6(update codes), h11.B3: the issue occurred during unspecified date in december 2025.B5: it was further informed that the affected quantity was thirteen(13).H4: the device was manufactured between august 5-6, 2025.H11: the actual devices were not available; however, 15 (fifteen) companion samples were received for evaluation.Visual inspection of the returned samples confirmed the reported issue.System level testing were performed on the companion samples which included analysis at various points throughout the prime, pump calibration, and direct entry processes.It was observed that the compounding cycle completed with bubbles detected on port 5 valve body cavity 2.The reported condition was verified on the companion samples.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24314162
Report Number1416980-2026-00542
Device Sequence Number5650166
Product Code LHI
UDI-Device Identifier00085412477183
UDI-Public(01)00085412477183(10)60666819(17)280430
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938724
Device Catalogue NumberH938724
Device Lot Number60666819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown